Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A nonlinear ergodic theorem for a reversible semigroup of nonexpansive mappings in a Hilbert space

Author: Wataru Takahashi
Journal: Proc. Amer. Math. Soc. 97 (1986), 55-58
MSC: Primary 47H10; Secondary 47A35
MathSciNet review: 831386
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ C$ be a nonempty closed convex subset of a Hilbert space, $ S$ a right reversible semitopological semigroup, $ \mathcal{S} = \{ {T_t}:t \in S\} $ a continuous representation of $ S$ as nonexpansive mappings on a closed convex subset $ C$ into $ C$, and $ F(\mathcal{S})$ the set of common fixed points of mappings $ {T_t},\;t \in S$. Then we deal with the existence of a nonexpansive retraction $ P$ of $ C$ onto $ F(\mathcal{S})$ such that $ P{T_t} = {T_t}P = P$ for each $ t \in S$ and $ {P_x}$ is contained in the closure of the convex hull of $ \{ {T_t}x:t \in S\} $ for each $ x \in C$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 47A35

Retrieve articles in all journals with MSC: 47H10, 47A35

Additional Information

Keywords: Ergodic theorem, reversible semigroup, nonexpansive mapping, fixed point
Article copyright: © Copyright 1986 American Mathematical Society